# SDR YENA20110228205

- Difficulty date: February 28, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 14,633 hours, 8,863 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10027932
- Part serial: 2005080961
- Condition: Cracked
- Location: Bleed Air Sys
- Part time: 14,636 hours, 8,862 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 136 RSW-JFK, A/C DIVERTED TO MCO DUE TO BLEED LEAK 1 ON CLIMBOUT FOLLOWED BY BLEED LEAK 2.  TECHNICIAN FOUND PRECOOLER ON NR 1 ENGINE CRACKED.  REMOVED AND REPLACED NR 1 ENGINE PRECOOLER.  PERFORMED ENGINE PNEUMATIC BLEED TEST IAW 36-11-00, OPS CHECK GOOD.
